# SDR ASOA201000727

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,219 hours, 13,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CABIN CEILING LIGHT 2 (DS142 & 4 (DS144) ARE OFF.   TROUBLESHOT & FOUND 1EA PULLED PINS ON THE CONNECTORS FOR EACH EMERGENCY CEILING LIGHT.  PUSHED OINS BACK INTO CONNECTORS & RECONNECTED THE CONNECTOR, OPS CHECK GOOD REF MM 35-50-11 & AMM 33-51-00-710-802.
